Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy from Statins or Hiv or Hiv meds???
Jun 30, 2010

How do I know what is causing my neuropathy? I have been with Hiv/Aids for 20 years, on meds the entire time, and on statins for 3 years. The neuropathy started about 1 year ago. How do I know what is causing it??? I have heard it could be the statins, and if so how do I find out the cause, so I can help myself, as the doctors at the charity hospital I go to dont care, or they say the hospital wont let them run the expensive tests.. Thanks for you help in advance! Hurting in Dallas...

Response from Dr. Henry

I am disappointed to hear that your HIV doc does't want to pursue/evaluate your complaints. Neuropathy remains a frustrating problem often requiring special expertise (neurologist) and tests to sort out possible cause. There are many good HIV providers in the Dallas area so if you are not satisfied with your care you may want to ask other patients or local AIDS organization who they recommend for a consultation or to switch providers. KH



Previous
Management of Norvir Side effects: Abdominal/Back pain
Next
Start new meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement